New dosage of anti-depressants = wiped out :-(

Blurrrrrrrrrrrr

Morning world O.o woke up just over half an hour ago (it’s 5pm local time).

My dosage of anti-depressants was doubled on Thursday, but I didn’t start taking them until yesterday (knowing I’d be wiped out). So I took first tablet last night….saw the world again half an hour ago. Slept through a lot of texts…nervous I’ve worried people 😦 so… I’m alive!!! Just blame the medication 😦

I do feel horrendous. Pounding head, dizzy, dry mouth and just general out-of-it-ness….blurry and dippy behaviour, very tired and feel weak. But, am now armed with a cup of tea and some sandwiches so I’m hoping for an improvement soon!

Trying to remind myself these tablets are meant to help me in the long run………….

Anyone else have issues with their anti-depressants? I’m yet to find one where I feel even half-okay for the first week of taking them, and that actually have a positive effect in the future. I was and still am very happy for my dosage to be doubled because I think it’s needed….buy my god do I feel like hell.

So I expect I’ll be a comatised zombie tomorrow too….and then somehow have to blurrily get through the week ahead….

Zombie. That’s the best way to describe right now. Total zombie. Absolute blank when I tried to remember how to make a cup of tea (really) and just stared at the bread half-wondering why it wasn’t a sandwich already.

Blurry. Dizzy. Headache. Tired despite a huge amount of sleep. No idea how the rest of the week is going to go :-/ except I have a lot of 9ams…

Yuck 😦

Advertisements

2 thoughts on “New dosage of anti-depressants = wiped out :-(

  1. Some people, myself included, are particularly sensitive to medications. My antidepressant helps me but before I found a dose that works without terrible side effects, it was making me clench my jaw uncontrollably and causing me to be so dizzy I couldn’t drive. Then, I started a non-benzo anti-anxiety medication that caused me to sleepwalk at a “normal” dose but was still effective at a lower, non-sleepwalk-inducing dose. You might be one of those people for whom medications in general just seem to have a really huge effect. It sounds like you’ve tried a few different meds, so my advice of perhaps trying a different one may not be all that helpful, but different antidepressants work on different chemicals. If you’re taking an SSRI, maybe try an SNRI? Just a thought…sorry you’re having such a crappy time with meds!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s